# SDR 95ZZZX1096

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8473C
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8213014
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 025702
- Condition: Mismfg
- Location: Nlg Drag Link
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING KIT, PN 766-253 TO COMPLY WITH AD 93-05-10 AND SB 955, FOUND THAT WHEN NOSE GEAR WAS FULLY RETRACTED, THE INSTALLED FITTING (PN 02570-2) WAS PLACING A STRAIN ON THE SUPPORT ASSY (PN 02867-2) THAT WAS ALSO INSTALLED IN THE KIT.  AFTER CONTACTING PIPER, FOUND THAT SOME OF THE FIRST KITS DELIVERED MAY HAVE HAD A FITTING THAT WAS INCORRECTLY MILLED.  A NEW FITTING )PN 02570-2) WAS INSTALLED AND THIS CORRECTED THE PROBLEM.
